Department of Mathematics

University of Mississippi

Dr. Wu

Haidong Wu

Professor
Ph.D., Louisiana State University, 1994
Hume Hall 316
(662) 915-7416  | hwu@olemiss.edu

TEACHING, Fall 2017
Office Hours: W. 9:30-10:30, W. 3:00-4:00 PM, Th. 10:00-11:00 AM, or by appointment.
Math 353: T.Th. 11:00-12:15 PM, Hume 111.
Math 540: T.Th. 3:00-4:15 PM, Jackson Center.
Math 590: T. 12:15-1:00 PM, Hume 321.

RESEARCH INTERESTS
Matroid Theory, Graph Theory

SELECTED PUBLICATIONS

  • G. Ding, S. Dziobiak, H. Wu, Large Wk or K3,k-minors in 3-Connected Graphs, Journal of Graph Theory, to appear.
  • G Ding, H. Wu, Characterizing Binary Matroids with No P9-minor, Advances in Applied Mathematics 70 (2015), 70-91.
  • K. Harville, T.J. Reid, H. Wu, On regular matroids without certain minors, Ann. Comb. 19 (2015), no. 1, 153–170.
  • K. Harville, T.J. Reid, H. Wu, Internally 4-connected binary matroids without a prism+e, Ann. Comb. 19 (2015), no. 1, 131–152.
  • T. J. Reid, X. Zhou, H. Wu, On minimally k-connected matroids, J. Combin. Theory Ser. B 98 (2008), 1311-1324.
  • J. G. Oxley, H. Wu, On the structure of 3-connected matroids and graphs, European J. Combin. 21 (2000), no. 5, 667-688.
  • H. Wu, On vertex-triads in 3-connected binary matroids, Combinatorics, Probability and Computing 7 (1998), no. 4, 485-497.

PERSONAL INTERESTS
Sports, music, gardening, weiqi, photography